RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Gantsev, S N

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:75
Abstract pages:742
Full texts:130
References:52
E-mail:

http://www.mathnet.ru/eng/person31088
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/706494

Publications in Math-Net.Ru
2003
1. A. S. Krivosheev, S. N. Gantsev, “Solvability of systems of nonhomogeneous convolution equations in convex domains in $\mathbb C^1$”, Algebra i Analiz, 15:6 (2003),  48–73  mathnet  mathscinet  zmath; St. Petersburg Math. J., 15:6 (2004), 847–865
2002
2. A. S. Krivosheev, S. N. Gantsev, “On generators in ideals of entire functions of finite order and type on the plane”, Sibirsk. Mat. Zh., 43:5 (2002),  1046–1063  mathnet  mathscinet  zmath; Siberian Math. J., 43:5 (2002), 843–857  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019